# SDR QXEA200601627

- Difficulty date: April 28, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGEINTERIOR FORWARD BAGGAGE COMPARTMENT SEAT RAIL 8538261 HAS PITTING CORROSION FROM STATION X32.4 TO X71.2.  REPAIRED IAW RD 8/4-53-884 AND ES 6-53-681.
